# SDR DALA13006363213

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT EMERGENCY EXIT DOOR FWD LOWER T SECTION HAS CORROSION. REMOVED OLD "T" SECTION IAW SRM 51-42-11. TREATED AND PRIMED HOLE S IAW SRM 51-42-11 LOCATED AND DRILLED NEW "T" SECTION IAW SRM 51-44-11.  INSTALLED NEW "T" SECTION IAW SRM 51-42-11. PAINTED FASTENERS IAW SRM 51-75-12.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED DIMENSIONS L=2.0" W=1.50" D=0.030".  NO ALLOWABLE DAMAGE LIMITS IN SRM.
